2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones del grupo - page 10 [rss]
M. Caballero, Rafael M. Rubio. Calabi-Bernstein problems for spacelike slices in certain generalized Robertson-Walker spacetimes Chapter in Advances in Lorentzian geometry Amer. Math. Soc. 49 (2011) , 11–16. MathScinet [bib]
J. D. Pérez, Y. J. Suh. Two conditions on the structure Jacobi operator for real hypersurfaces in complex projective space Canad. Math. Bull. 54 (2011) no. 3 , 422–429. MathScinet [bib] [doi]
M. Ortega, F. J. Palomo, A. Romero. Certain conformal-like infinitesimal symmetries and the curvature of a compact Riemannian manifold Bull. Belg. Math. Soc. Simon Stevin 18 (2011) no. 2 , 223–229. MathScinet [bib]
J. M. M. Senovilla. Trapped surfaces Internat. J. Modern Phys. D 20 (2011) no. 11 , 2139–2168. MathScinet [bib] [doi]
R. Bartolo, A. M. Candela, J. L. Flores. A note on geodesic connectedness of Gödel type spacetimes Differential Geom. Appl. 29 (2011) no. 6 , 779–786. MathScinet [bib] [doi]
J. L. Flores, J. Herrera, M. Sánchez. Isocausal spacetimes may have different causal boundaries Classical Quantum Gravity 28 (2011) no. 17 , 175016, 9. MathScinet [bib] [doi]
J. A. Aledo, A. Martinez, Francisco Milán. An extension of the affine Bernstein problem Results Math. 60 (2011) no. 1-4 , 157–174. MathScinet [bib] [doi]
E. Caponio, M. A. Javaloyes, A. Masiello. On the energy functional on Finsler manifolds and applications to stationary spacetimes Math. Ann. 351 (2011) no. 2 , 365–392. MathScinet [bib] [doi]
A. L. Albujer, F. E. C. Camargo, H. F. de Lima. Complete spacelike hypersurfaces in a Robertson-Walker spacetime Math. Proc. Cambridge Philos. Soc. 151 (2011) no. 2 , 271–282. MathScinet [bib] [doi]
M. M. Alexandrino, M. A. Javaloyes. On closed geodesics in the leaf space of singular Riemannian foliations Glasg. Math. J. 53 (2011) no. 3 , 555–568. MathScinet [bib] [doi]
M. Caballero, A. Romero, R. M. Rubio. Constant mean curvature spacelike hypersurfaces in Lorentzian manifolds with a timelike gradient conformal vector field Classical and Quantum Gravity 28 (2011) , 145009. [bib] [doi]
L. Biliotti, M. A. Javaloyes, P. Piccione. On the semi-Riemannian bumpy metric theorem J. Lond. Math. Soc. (2) 84 (2011) no. 1 , 1–18. MathScinet [bib] [doi]
O. Mueller, M. Sánchez. Lorentzian manifolds isometrically embeddable in $\Bbb L^N$ Trans. Amer. Math. Soc. 363 (2011) no. 10 , 5367–5379. MathScinet [bib] [doi]
M. Barros, A. Ferrández. Willmore energy estimates in conformal Berger spheres Chaos Solitons Fractals 44 (2011) no. 7 , 515–521. MathScinet [bib] [doi]
I. Jeong, C. J. G. Machado, J. D. Pérez, Y. J. Suh. Real hypersurfaces in complex two-plane Grassmannians with $\germ D^\bot$-parallel structure Jacobi operator Internat. J. Math. 22 (2011) no. 5 , 655–673. MathScinet [bib] [doi]
L. Biliotti, M. A. Javaloyes. $t$-periodic light rays in conformally stationary spacetimes via Finsler geometry Houston J. Math. 37 (2011) no. 1 , 127–146. MathScinet [bib]
C. J. G. Machado, J. D. Pérez, I. Jeong, Y. J. Suh. Real hypersurfaces in complex two-plane Grassmannians whose normal Jacobi operator is of Codazzi type Cent. Eur. J. Math. 9 (2011) no. 3 , 578–582. MathScinet [bib] [doi]
A. L. Albujer, L. J. Alías. Parabolicity of maximal surfaces in Lorentzian product spaces Math. Z. 267 (2011) no. 1-2 , 453–464. MathScinet [bib] [doi]
J. L. Flores, M. A. Javaloyes, P. Piccione. Periodic geodesics and geometry of compact Lorentzian manifolds with a Killing vector field Math. Z. 267 (2011) no. 1-2 , 221–233. MathScinet [bib] [doi]
R. Bartolo, E. Caponio, A. V. Germinario, M. Sánchez. Convex domains of Finsler and Riemannian manifolds Calc. Var. Partial Differential Equations 40 (2011) no. 3-4 , 335–356. MathScinet [bib] [doi]
Powered by bibtexbrowser